MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 25 MM LENGTH; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 25 MM LENGTH; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 010000662; g7 pps ltd acet shell 50d (b)(6).00625006520; bone screw self-tapping 6.5 mm dia.20 mm length (b)(6).G2: foreign: china.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that postoperative findings revealed that the acetabular screw had passed through the screw hole of the acetabular cup.No plan to remove the screw.Two product labels were submitted; however, the surgeon cannot confirm which screw is the complaint.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h4, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combinations.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A radiograph was provided and reviewed by a health care professional.Review of the available records identified the following: postoperative ap x-ray of the right hip shows noncemented total hip arthroplasty components in place.The tip of the femoral stem is excluded.Otherwise the femoral component is unremarkable.The acetabular cup is associated with 2 screws superiorly.The more medial of the screws has passed through the screw hole of the acetabular cup and as advanced too far, and is no longer associated with the acetabular cup.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 25 MM LENGTH
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23535036
Report Number0002648920-2025-00309
Device Sequence Number13308742
Product Code LPH
UDI-Device Identifier00889024119819
UDI-Public(01)00889024119819(17)340109(10)66505434
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00625006525
Device Lot Number66505434
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown